# SDR SWAA2018061122648

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 36,430 hours, 17,627 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Breaker
- Part number: 3150741
- Condition: Failed
- Location: Fire Detection
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FIRE TEST DID NOT ILLUMINATE FORWARD WHEN TESTED IN NORMAL POSITION.  RESET A & B FORWARD CARGO FIRE DETECTION IAW AMM.
